# SDR AU980057

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pipe
- Part number: 65C268093103
- Condition: Worn
- Location: Lt Inb Brake
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH INBOARD BRAKE PRESSURE LINE WORN THROUGH DUE TO CONTACT WITH THE DOWNLOCK BUNGEE SPRINGS WHEN THE LANDING GEAR WAS RETRACTED. LOSS OF SKYDROL HYDRAULIC FLUID.
